MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 80MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179704880
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 the primary posterior fusion was performed.On (b)(6) 2021 it was found that the rod had broken off and the screw had loosened.A revision procedure was performed on (b)(6) 2021.The broken titanium rod was replaced with a cobalt rod.Concomitant devices: unknown locking/set screw (part# unknown, lot# unknown, qty unknown).Conn o/o sd top ntch 5.5x5.5 t (part# 179771555, lot# unknown, qty two).This report is for a viper system polyaxial wide lag screw 5.5 8 x 80mm.This is report 3 of 3 for (b)(4).

Brand Name
VIPER SYSTEM POLYAXIAL WIDE LAG SCREW 5.5 8 X 80MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12490529
Report Number1526439-2021-02039
Device Sequence Number11610911
Product Code NKB
UDI-Device Identifier10705034265728
UDI-Public10705034265728
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179704880
Device Catalogue Number179704880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONN O/O SD TOP NTCH 5.5X5.5 T; UNKNOWN LOCKING/SET SCREWS; VIPER TI SAI POLY 8X80MM; VIPER TI SAI POLY 8X80MM; VIPER2 LORDOTIC ROD-85MM
Outcome Attributed to Adverse Event Required Intervention;